# SDR SIMA3062

- Difficulty date: November 1, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5317220121405
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - AIRCRAFT FERRIED TO SAW FROM MIA FOR STRUCTURAL DAMAGE TO THE LEFT FORWARD SIDE OF FUSELAGE.  MAINTENANCE REMOVED AND REPLACED THE LEFT FORWARD LOWER SKIN PANEL BETWEEN FRAME 7 AND 13 IAW SRM 51-25-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
